MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE, BIPOLAR LOOP; ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL

OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE, BIPOLAR LOOP; ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL
Model Number WA22037C
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2020
Type of Reportable Event Malfunction
Event or Problem Description
Loop burned off and disintegrated during use.Fda safety report id# (b)(4).

Brand Name
HF-RESECTION ELECTRODE, BIPOLAR LOOP
Common Device Name
ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
hamburg 22045 DE
GM  22045 DE
MDR Report Key10540611
Report NumberMW5096661
Device Sequence Number14221425
Product Code FAS
UDI-Device Identifier14042761051566
UDI-Public(01)14042761051566
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2024
Device Model NumberWA22037C
Device Catalogue NumberREF WA22037C
Device Lot Number1000048033
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR